CONGESTAL 20TAB; paracetamol, chlorpheniramine maleate, pseudoephedrine, respiratory tract agents .
ACTIVE-INGREDIENT OF CONGESTAL 20TAB
each tablet contains : active ingredients : acetaminophen ( paracetamol ) 650 mg . Chlorpheniramine maleate 4 mg . Pseudoephedrine HCL 60 mg .
INDICATION OF CONGESTAL 20TAB
congestal is indicated for : -relieving these symptoms of hey fever and the commen cold : runny nose and sneezing . Nasal congestion . Minor aches and pains . Headache . Sinus congestion and pressure . – relieving these additional symptoms of hay fever : itching of the nose or throat . itchy , watery eyes . helps clear nasal passages .
DOSAGE OF CONGESTAL 20TAB
Follow all directions given to you by your pharmacist or doctor carefully . They may differ from the information contained in this leaflet
Ask your pharmacist or doctor for help if you do not understand the instructions on the box .
The recommended dose is : –
do not exceed recommended dosage . Adults and children 12 years and over : take one tablet every 4-6 hours . Swallow whole – do not crush , chew or dissolve . Do not take more than 6 tablets in 24 hours .
OVER-DOSAGE OF CONGESTAL 20TAB
CONTRA-INDICATION OF CONGESTAL 20TAB
hypersensitivity of any of ingredients of congestal tablets .
STORAGE OF CONGESTAL 20TAB
store in a dry place at temperature not exceeding 25 C .
PACK OF CONGESTAL 20TAB
a carton box containing 1 or 2 9 AL/ Opaquue white PVC ) . Blisters each 10 tablets + insert leaflet .
CONGESTAL 20TAB MANUFACTURED BY
SIGMA PHARMACEUTICAL INDUSTRIES . EGYPT . S.A.E.